# SDR 97ZZZX4093

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143CF
- Make and model: Bell 222U
- Aircraft serial: 47506
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 430137601
- Condition: Leaking
- Location: Transfer Tubes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE OR WELD CRACKED WHERE TUBE ENTERS FUEL NOZZLE FITTING. THIS IS THE SIXTH OCCURRENCE SINCE MAY, 1997.  THREE WERE P/N 4-401-376-01 MANIFOLDS AND 3 WERE P/N 4-301-236-04 MANIFOLDS.  THIS IS BEING ADDRESSED BY ALLIED SIGNAL.
